# SDR FDEA201403190527

- Difficulty date: March 19, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 67,032 hours, 23,649 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51342
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1320 - 1350, LBL 24.75, SEAT TRACK CROWN & BOTTOM FOUND CHAFED.  REPAIRED IAW SRM 53-00-52   FIG. 201 REPAIR 1 REV 111.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
